# SDR CALA2016071200421

- Difficulty date: July 12, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 49,688 hours, 16,315 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: C

## Discrepancy

CREW ABORTED TAKE OFF DUE TO TOWER REPORTING SMOKE AND VIBRATION FELT - ABORTED AT SPEED OF 130 KTS.  SUSPECTED BLOWN TIRE DURING T/O ROLL {UNKN IF MLG OR NLG).  NEED TO REPLACE NR 1, 2 AND 3 TIRES, LEFT GEAR DOOR DAMAGED, TRAILING EDGE FLAPS DAMAGED, HONEYCOMB PANEL FWD OF LEFT WHEEL WELL DAMAGED, HYD LINE BROKEN.. BRAKES LOOK OK..  TOWED TO HANGER FOR REPAIRS
